# SDR FDEA201701240244

- Difficulty date: January 24, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 81,143 hours, 18,661 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Pnuematic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF WITH AIR MANUAL AND ICING ANTICIPATED,  ENGINE & WING ANTI-ICE WAS ON & ARMED.  WHEN THE WING ANTI-ICE VALVE ATTEMPTED TO OPEN LEVEL 2 WING ANTI-ICE DISAGREE ILLUMINATED.  NO LONGER IN ICING CONDITIONS, DESELECTED WING ANTI-ICE AND ALERT  EXTINGUISHED.  BACK INTO ICING CONDITIONS AND SAME SCENARIO RESULTED.  THIS TIME NOTICED NR 3 BLEED CLOSED  AND OPENED IT THINKING THAT WAS PROBLEM, WHICH WAS FOLLOWED BY LEVEL 3 AIR MANIFOLD 3 FAIL WHICH IMMEDIATELY  EXTINGUISHED WHEN NR 3 BLEED WAS CLOSED.  DESELECTED  WING ANTI-ICE AND NR 3 BLEED RETURNED TO NORMAL OPEN.NO  FURTHER ALERTS.  PSC-1 AND 2 SHOWED BOTH RT WING MANIFOLD FAIL LAST FLIGHT LEG, ESC SHOWED RT WING ANTI-ICE MANIFOLD FAIL ON FL-17.  FOUND HEAVY BLEED LEAK ON CLAMP UPSTREAM NR 3 FLOW CONTROL VALVE, REPOSITIONED THE CLAMP PROPERLY IAW MM 21-51-01-02.   COMPLIED WITH THE NR 3 PNEUMATIC DECAY TEST, PASSED IAW MM 36-00-01-05.
